# SDR ASOA05432

- Difficulty date: May 12, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 73031
- Condition: Malfunctioned
- Location: Nr 3 Hyd Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF FROM ALT-GPT, UPON RAISING THE GEAR A GEAR UP DISAGREE MESSAGE WAS RECEIVED.  THE QRH WAS COMPLIED WITH AND THE AIRCRAFT RETURNED TO ATL, LANDING SAFELY.  EMERGENCY EQUIPMENT WAS ON STANDBY AS A PRECAUTION.  MAINTENANCE REMOVED AND REPLACED THE NR 3 HYDRAULIC RESERVOIR.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
